English  |  正體中文  |  简体中文  |  Items with full text/Total items : 6469/11641
Visitors : 15295436      Online Users : 181
RC Version 3.2 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Adv. Search
LoginUploadHelpAboutAdminister

Please use this identifier to cite or link to this item: http://ir.ncue.edu.tw/ir/handle/987654321/8865

Title: Moreau-Rockafellar Type Theorem for Convex Set Functions
Authors: H. C. Lai;L. J. Lin
Contributors: 數學系
Date: 1988
Issue Date: 2011-05-10T06:44:43Z
Publisher: Academic Press Inc.
Abstract: Let (X, Γ, μ) be an atomless finite measure space and Γ a convex subfamily. It is proved that the Moreau-Rockafellar theorem, ∂(F1 + ··· + Fn)(Ω) = ∂F1(Ω) + ··· + ∂Fn(Ω), holds for proper convex set functions F1, …, Fn and Ω ε if all set functions Fi, except possibly one, are w*-lower semicontinuous on . As applications, the Kuhn-Tucker type condition for an optimal solution of convex programming problem with set functions and the Fritz John type condition for an optimal solution of vector-valued minimization problem for set functions are obtained.
Relation: Journal of Mathematical Analysis and Applications, 132(2):558-571
Appears in Collections:[數學系] 期刊論文

Files in This Item:

File SizeFormat
202010210002.pdf569KbAdobe PDF1865View/Open


All items in NCUEIR are protected by copyright, with all rights reserved.

 


DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback